Structure of separative dedekind groups
Abstract
We describe groups such that all their subgroups that do not belong to a certain proper subgroup are normal. We also solve the separate problem of description of such groups with normal non-Abelian subgroups.Downloads
Published
25.10.1996
Issue
Section
Research articles
How to Cite
Kuzennyi, N. F., and N. N. Semko. “Structure of Separative Dedekind Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 10, Oct. 1996, pp. 1342-51, https://umj.imath.kiev.ua/index.php/umj/article/view/5220.